MathSciNet Relay Station
MathSciNet bibliographic data
MR86889 (19,261e) 31.0X
Smith, K. T. A generalization of an inequality of Hardy and Littlewood. Canad. J. Math. 8 (1956), 157–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement